default-icon
Hyperhidrosis ( sweating)
I have problem of excessive sweating specially on face .when it starts i become nervous in from of the people which effects more and more sweating. Please provide me suitable remedy regarding this problem
254 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Take Homoeopathic medicine Gelsemium 30 2 dram pills 4-4-4 pills after 1/2 hour of meals. avoid coffee, sour things, drink plenty of water. Follow up after 15 days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +118
Consult with a doctor
Online now
Consult a physician for a proper diagnosis. Most probably thyroid disorder?
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello hypersensitivity of sympathetic system should be ruled out consult physician and dermatologist for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Excessive sweating and back pain accessive sweating
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.